STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 16MM MD/LG M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Model Number |
6481-3-316 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
03/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mrhk tibial sleeve; cat# 64812140 ; lot# lkx472.Mrhk femoral bushing; cat# 64812110; lot# lla530 x 2.Mrhk bumper insert - neutral; cat# 64812130; lot# lln751.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding patient factors (wound drainage) involving a mrh insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to wound drainage.No allegations were reported against the implants.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.Device not returned.
Event or Problem Description
It was reported that the patient's right knee was revised.As reported: "pt.Presented with a draining surgical wound, following a knee-revision (of competitor implants) on (b)(6) 2023.Dr.Opted to perform an i&d and swap out the ¿plastic¿ components.No complaints filed against the implants themselves." no further information will be released by the hospital or surgeon.